# SDR FDKA200801005

- Difficulty date: January 4, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 17,191 hours, 15,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6159 CVG (0555 PHX LCL) - MAIN DOOR UPPER FLAP WILL NOT CLOSE.  MX FOUND INNER DOOR HANDLE STIFF.  OPERATED SEVERAL TIMES, OPERATED GOOD.
